# SDR ASAA0680699

- Difficulty date: June 15, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- Aircraft time: 38,360 hours, 19,780 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593601651
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED.  COLD FORMED SKIN TO ORIGINAL CONTOUR.  INSTALLED INTERNAL REPAIR DOUBLER PER SRM 53-04.
